RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2009, Number 8, Pages 57–70 (Mi ivm3056)  

This article is cited in 2 scientific papers (total in 2 papers)

Solution of boundary value problems for a degenerating elliptic equation of the second kind by the method of potentials

F. G. Mukhlisov, A. M. Nigmetzyanova

Tatar State Humanitarian-Pedagogical University, Kazan, Russia

Abstract: In this paper we study basic boundary value problems for one multidimensional degenerating elliptic equation of the second kind. Using the method of potentials we prove the unique solvability of the mentioned problems. We construct the fundamental solution and obtain an integral representation for the solution to the equation. Using this representation we study properties of solutions, in particular, the principle of maximum. We state the basic boundary value problems and prove their unique solvability. We introduce potentials of single and double layers and study their properties. With the help of these potentials we reduce the boundary value problems to the integral Fredholm equations of the second kind and prove their unique solvability.

Keywords: multidimensional degenerating elliptic equation, method of potentials, interior and exterior Dirichlet and Neumann problems.

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2009, 53:8, 46–57

Bibliographic databases:

UDC: 517.956
Received: 14.07.2006
Revised: 26.11.2008

Citation: F. G. Mukhlisov, A. M. Nigmetzyanova, “Solution of boundary value problems for a degenerating elliptic equation of the second kind by the method of potentials”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, no. 8, 57–70; Russian Math. (Iz. VUZ), 53:8 (2009), 46–57

Citation in format AMSBIB
\Bibitem{MukNig09}
\by F.~G.~Mukhlisov, A.~M.~Nigmetzyanova
\paper Solution of boundary value problems for a~degenerating elliptic equation of the second kind by the method of potentials
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2009
\issue 8
\pages 57--70
\mathnet{http://mi.mathnet.ru/ivm3056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2584259}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2009
\vol 53
\issue 8
\pages 46--57
\crossref{https://doi.org/10.3103/S1066369X09080088}


Linking options:
  • http://mi.mathnet.ru/eng/ivm3056
  • http://mi.mathnet.ru/eng/ivm/y2009/i8/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. M. Askhatov, R. N. Abaidullin, “Reshenie osnovnykh kraevykh zadach dlya odnogo vyrozhdayuschegosya ellipticheskogo uravneniya metodom potentsialov”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2015, 5–14  mathnet  elib
    2. Askhatov R.M., Abaydullin R.N., “Applying the Potential Method to Solving Main Boundary-Value Problems For a Degenerate Elliptic Equation”, Lobachevskii J. Math., 37:3 (2016), 333–341  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:334
    Full text:64
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019